I am a 75 year-old-woman with severe joint pains. I have had pain in my knee and shoulder joints for 15 years. However, recently I have had it everywhere, including my chest and ribs. I have used tablet Paracetamol, tablet Ibuprofen, tablet Tylenol, tablet Nimesulide, and tablet Aulin for pain relief. I am a hypertensive patient and on hypertension medicines. Also, my recent blood test reports show that my cholesterol levels are slightly higher.
Welcome to icliniq.com.
I understand your concern and would be happy to help. Some cholesterol-lowering drugs can cause muscle pain and fatigue. Do you have muscle pains after you have started the cholesterol medicines? If you have multiple joint pains and not muscle pain, I suggest you get assessed for inflammation by getting some blood tests done to help determine the reason. I suggest you consult your doctor for more information on this.
I hope this helps.
Kindly revert in case of further questions.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
The first one is osteoarthritis and the other one is rheumatoid arthritis ... Rheumatoid affects small joints like hands, ankles, and fingers ... Is this possibly arthritis ... There are two types of arthritis ...... Read fullWhat is the possible treatment options for acid reflux?
.. causes of peptic ulcer disease are H pylori infection, Non-steroidal antiinflammatory drugs (NSAIDs), drugs other than NSAIDs such as Tetracycline, Iron tablets, potassium supplements and Bisphosphonates, Zollinger Ellison syndrome, and carcinoid ... Read fullIs it normal to have nausea and stomach pain after taking Panadol?
.. that you mentioned all contain NSAIDs. These drugs are known to damage stomach mucosal lining and cause gastritis. I would suggest to minimise these drugs. You can use some over-the-counter antacids like Pantoprazole or Ranitidine available at sto... Read full
Ask your health query to a doctor online?Ask a Rheumatologist Now